04-09-2004, 06:37 AM #1
depression AND aggresion DURRING a cycle?wtf is up with me?
im gonna be totally honest with every1 and just say, this entire week has been really ****ty for me.my cypionate isnt kickin in yet b/c i just started my second week.i need to ask a few questions though.
1)is it unusual to get depressed DURRING a cycle?durring the first couple weeks of a cycle for the most part?ive never been this depressed in a long time.usually depression to me is a mental thing and as long as i dont think about it, i can deal with it, but this time its almost unstopable.
2)im starting to have ALOT more aggresion, yesterday night i got really pissed at my best friend b/c I thought he stole my weight belt.my girl was pissed b/c i have to go somewhere with her where i DONT want to go in the first place but shes hardheaded. i was tryin to call her and she didnt pick up so for no reason, outta nowhere, i yelled like i do in my powerlifting meets and punched and broke my windshield.
for the worst part though, the depression is coming to me IN the gym, and the aggression is coming OUT of the gym with aggravates me even more.
can anyone help?wtf is up with me?
04-09-2004, 07:16 AM #2
Wish I could offer you some advise bro, but you definately need to get that anger in check before you hurt yourself or even worse, someone else. I mean, you could have broken your hand by punching your windshield, then you wouldn't have been able to train any muscle in your upper body. If that would have happened, I am sure you would have felt pretty stupid in hindsight. And it IS only your second week of cyp, meaning that the test is just starting to build up any kind of level in your blood, so I would rule out the cyp as being the cause of your depression. I hope for your sake that this turns around for you because lord knows its not fun having a dark cloud follow you around everywhere. Good luck bro.
04-09-2004, 07:43 AM #3
Bro.. i think its a mental thing. I get little aggressive,but nothing like that. stay away from TV bro. get your **** together and dont do anything stupid. Thats all the AAS world needs is another jackass doing something stupid,gets caught with AAS and then there goes another bad wrap the media has a field day with. if your girl knows about your gear,then you really should watch it. She will spill her gutts in a heart beat if you piss her off.
04-09-2004, 08:01 AM #4
**** the test shouldnt even be kickin in yet,its a mental thing bro,learn to chill
and take it easy
04-09-2004, 08:05 AM #5
It's not uncommon at all to have emotional mood swings when you begin tampering with your body's Hormones.
Freakin' out ans smashin' windsheilds, that's on you Bro...need to chill a bit.
Most everything that compromises our normal state, whether Hormonal or otherwise, typically acts as an amplifier of what/how we already are.
For instance, I like everybody, and I'm usually the life of the party, but historically, I have had a ferocious temper.
So when I used to drink, the Air would be Happy, and the Jokes flew high.....'til someone pissed me off, then I became Capt. A**hole.
04-09-2004, 08:14 AM #6Female Member
- Join Date
- Apr 2003
Like Warrior said..it's not uncommon to have mood swings, it is a bit early. But just take it easy, tell urself that ur ok, nothing to get worked up about...stay calm. Could be just a mental placebo that you are cycling now, just try to be normal...people are going to very quick to blame if they have anything at all to point a finger at. Play it smart~! Take Care
04-09-2004, 08:43 AM #7Anabolic Member
- Join Date
- Jan 2003
04-09-2004, 08:52 AM #8Originally Posted by test is best
04-09-2004, 09:23 AM #9
im with itsallmental on this one. same **** with me. im gettting really depresed lately, and im only on 100mg a week of test E cause of hrt. i was kinda wondering what was causing it also. i have the bad increse of aggression ( i know u guys dick off steroids , dick on steroids) i have always been albe to control anger, but now im just blowing up at the smallest ****. starting to worry me but not as much as the depression
04-09-2004, 09:36 AM #10
This is a mental game Bro. This is exactly why I have a "soft" punching bag out back. Be sure and wrap your hands and wrists if you get one. I have learned to catch the anger before letting it out on civilians. It is the smart thing to do. Oh, and never mix a mental drug (prosac etc. etc.) with aas. NEVER!!!! Peace
Last edited by jbigdog69; 04-09-2004 at 09:39 AM.
04-09-2004, 12:33 PM #11
My Lifting Partner Is Going Through The Same Thing. Week 3 Of Test E And He Seems Really Down And Temper Is Starting To Worry Me. Remember You Put The Ass Into Your Body And You Control It. Not The Other Way Around. As Far As Your Mind Goes You Are The Soul Controler. Depression Can Be A Mind Game, Play To Win And You Can Beat It!!!!!
04-10-2004, 06:17 AM #12
How can you say the testosterone cypionate isn't "kicking in" after taking it for 2 weeks? The moment you inject it it starts to go to town. Some of the bodybuilding related effects may take a few weeks to develop but the hormone starts to release immediatly... how fast and how long it is released depends on the ester. Cypionate is a long/heavy ester and will slowly be release the test into your blood with a half life of 4 days or so and an active of life of somewhere between 14-21 days...
Since you are administering hormones into your body you will invetiably effect your general disposition. Unlike something simple like Creatine, anabolic steroids play a significant role in manipulating your endocrine system. Many of the emotional baggage is not necessarly pin pointed to just an unnatural, superhuman elevated amount of testosterone but an elevation in blood hormones in general. Having high levels of testosterone also elevates estrogen and cross over binds to cortisol. Taking a progestin (like Deca ) will also raise progesterone levels.
When considering using Anabolic Steroids you should first be sure you are of good disposition. While testosterone may help with some forms of depression (where someone is suffering from low natural levels); the elevation in total hormones can lead to other issues. Also if a person by nature is impulsive and aggressive - it could compound the issue... REMEMBER - you are always going to be responsible for you actions... don't enable youself by saying, "it must just the 'roids..." otherwise you may be dialing Rick Collins for a defense attorney
Are you using anti-estorgens? An anti-e can help with general disposition by lowering total hormonal burden on your system.
04-10-2004, 10:43 AM #13Originally Posted by Warrior
04-10-2004, 12:11 PM #14
Jack Nicolson and anger management bro !!
04-10-2004, 05:09 PM #15
only roids did that to me was fina. I think I lost my gf becuase of it. fina was amazing but was not worth my gf. I used to yell the **** out my gf and it was scary.-->I would do it then **** I would get so scared at myself. untill the day I die I would not use fina unless I am totally isolated for the 6-8 weeks. I don't care what people say on that **** I had no control! deca test,sustenon, winny was breaze no anger problem at all.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)